Levaquin, Cipro, and Steroids have destroyed my body

by Dave
(New Mexico)

I was given Levaquin and Steroids in 2001. The 2 week treatment seemed to work, but in a few days was back and worse than ever. Dr then prescribed it again. It still didn't work. I then went to Sinus Spec. and he gave me Augmentin and it cured it right away.


But the Levaquin did cause a lot of pain in my tailbone area, almost a paralyzing pain where I could not get up. I also had tendonitis in my arms, elbows and wrists. No one knew anything back then, was told I was getting "older". In 2004 I had prostate cancer. At time of surgery Dr gave me Cipro to take before surgery, and gave me a Steroid shot in my Ureathra to minimize scar tissue.

The cancer operation was success, but in the weeks after, my body began to show weird signs. I was not told of any side effects except stay out of sun. It progressively got worse, I couldn't lay on my stomach anymore, my shoulders HURT. Went to doctor and he said my shoulders were FROZEN - both of them. He sent me to orthopedic who gave me steroid shots in in both shoulders, and I asked him to do elbows also, which was TOO much, and I had steroid-psychosis and ended up in Mental Hospital in 3 days.

They put me on Effexor, which REALLY put me over the edge. Then the pain really began. I had "tearing" feeling in my arms, knees, ankles. Dr told me I was 50 so I am just getting old. I kept working, doing construction, and it was damaging even more. I was wraping my arms in ACE bandages for support, and was doing more damage every day, "but I was hurrying to get job done before I became unable to do it. My joints all hurt, all the time, became "loose" and inflamed.

Dr gave me shots of kenalog every 3 months, which I thought was helping, but a week after shot, I again had the tearing and muscle cramps all over my body. I developed floaters, my rotator cuff's are shot - both shoulders need replaced. My heart developed SVT and AFIB, and I eventually had to go on disability in 2008. The neurologist said he thought I was a diabetic as I had periphial neuropathy in both feet and right hand. He ordered ALOT of blood tests, then told me "nothing is wrong with you", but come back and we'll keep trying. The damage has continued, I am now a 60yr old man with the body of an 80yr old.

I had 3 ablations done on my heart, and it has worked for that, but I am basically useless, my arms are weak, my legs are weak, I can't do any of the things I used to, work on my car, or work on my home. IT RUINED MY LIFE.

I have tried to talk to my new doctors about it, my RA doctor got angry and told me if I had Cipro tendon damage, IT WOULD BE HEALED BY NOW! Then I tried my new GP, he just ignored my question and changed the subject. I asked a different Dr last year, and asked if she would order Ultra sound test on my arms and legs to look at the tendons, she just shook her head NO, not saying a word. What are we supposed to do when a doctor won't even acknowledge a problem we have?

I even had a Dr. just laugh in my face when I showed him an article from the internet about symptoms. I AM SICK OF DOCTORS, THEY DON'T KNOW ANYTHING

Comments for Levaquin, Cipro, and Steroids have destroyed my body

Click here to add your own comments

Kenalog fluoride
by: Anonymous

I had a epidurials of kenalog that destroyed my health with muscle tendon joint problems . Kenalog and cipro both have fluoride in them which is a neurotoxin and destroys muscle tendon ligaments . How can they put these poisons in us and get away with it? They don't care

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video